Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1988, Volume 33, Issue 2, Pages 315–322 (Mi tvp3589)  

This article is cited in 14 scientific papers (total in 14 papers)

Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros

M. S. Gynovyan
Received: 02.12.1985
English version:
Theory of Probability and its Applications, 1988, Volume 33, Issue 2, Pages 296–303
DOI: https://doi.org/10.1137/1133045
Bibliographic databases:
Language: Russian
Citation: M. S. Gynovyan, “Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 315–322; Theory Probab. Appl., 33:2 (1988), 296–303
Citation in format AMSBIB
\Bibitem{Gin88}
\by M.~S.~Gynovyan
\paper Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 315--322
\mathnet{http://mi.mathnet.ru/tvp3589}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=954578}
\zmath{https://zbmath.org/?q=an:0695.62107}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 296--303
\crossref{https://doi.org/10.1137/1133045}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1988U511600009}
Linking options:
  • https://www.mathnet.ru/eng/tvp3589
  • https://www.mathnet.ru/eng/tvp/v33/i2/p315
  • This publication is cited in the following 14 articles:
    1. Mamikon S. Ginovyan, Murad S. Taqqu, “Limit theorems for Toeplitz-type quadratic functionals of stationary processes and applications”, Probab. Surveys, 19:none (2022)  crossref
    2. Ginovyan M.S. Sahakyan A.A., “Statistical Inference For Stationary Linear Models With Tapered Data”, Statist. Surv., 15 (2021), 154–194  crossref  isi
    3. Ginovyan M.S. Sahakyan A.A., “Statistical Estimation For Stationary Models With Tapered Data”, J. Contemp. Math. Anal.-Armen. Aca., 56:6 (2021), 347–367  crossref  isi
    4. Mamikon S. Ginovyan, Artur A. Sahakyan, “Estimation of spectral functionals for Levy-driven continuous-time linear models with tapered data”, Electron. J. Statist., 13:1 (2019)  crossref
    5. Ginovyan M.S., Sahakyan A.A., “On the Trace Approximation Problem for Truncated Toeplitz Operators and Matrices”, J. Contemp. Math. Anal.-Armen. Aca., 49:1 (2014), 1–16  crossref  mathscinet  isi
    6. Mamikon S. Ginovyan, Artur A. Sahakyan, Murad S. Taqqu, “The trace problem for Toeplitz matrices and operators and its impact in probability”, Probab. Surveys, 11:none (2014)  crossref
    7. Ginovyan M.S., Sahakyan A.A., “On the Trace Approximations of Products of Toeplitz Matrices”, Stat. Probab. Lett., 83:3 (2013), 753–760  crossref  isi
    8. Shomakhov A.Yu., “Ob otsenke skorosti skhodimosti matematicheskogo ozhidaniya statistiki ln k lineinomu funktsionalu ot spektralnoi plotnosti l(f) statsionarnoi gaussovskoi posledovatelnosti”, Vestnik rossiiskogo universiteta druzhby narodov. seriya: matematika, informatika, fizika, 2012, no. 2, 33–42  elib
    9. Theory Probab. Appl., 56:1 (2012), 57–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Mamikon S. Ginovyan, “Efficient Estimation of Spectral Functionals for Continuous-Time Stationary Models”, Acta Appl Math, 115:2 (2011), 233  crossref
    11. Ginovyan M.S., Sahakyan A.A., “A note on approximations of traces of products of truncated Toeplitz matrices”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 44:4 (2009), 262–269  crossref  mathscinet  zmath  isi
    12. Ginovyan M.S., Sahakyan A.A., “Error Bounds for Approximations of Traces of Products of Truncated Toeplitz Operators”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 43:4 (2008), 195–205  crossref  mathscinet  isi
    13. A. A. Sahakian, M. S. Ginovyan, “On the central limit theorem for Toeplitz quadratic forms of stationary sequences”, Theory Probab. Appl., 49:4 (2005), 612–628  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. R. Dahlhaus, W. Wefelmeyer, “Asymptotically optimal estimation in misspecified time series models”, Ann. Statist., 24:3 (1996)  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:180
    Full-text PDF :83
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025